Ueber unendliche, lineare Punktmannich-faltigkeiten

in Halle a. d. Saale Cantor

Mathematische Annalen (1880)

  • Volume: 17, page 355-358
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cantor, in Halle a. d. Saale. "Ueber unendliche, lineare Punktmannich-faltigkeiten." Mathematische Annalen 17 (1880): 355-358. <http://eudml.org/doc/156932>.

author = {Cantor, in Halle a. d. Saale},
journal = {Mathematische Annalen},
pages = {355-358},
title = {Ueber unendliche, lineare Punktmannich-faltigkeiten},
url = {http://eudml.org/doc/156932},
volume = {17},
year = {1880},

AU - Cantor, in Halle a. d. Saale
TI - Ueber unendliche, lineare Punktmannich-faltigkeiten
JO - Mathematische Annalen
PY - 1880
VL - 17
SP - 355
EP - 358
UR - http://eudml.org/doc/156932
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.